Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Carcinoma of gallbladder with liver metastasis at 4th stage. No significant progress with the medication. What to do ?

My maternal uncle(49) was diagnosed with carcinoma of gallbladder with liver metastasis at 4th stage about 8 months ago, and he is undergoing chemotherapy , till then 8th cycle has just been completed, along with consuming xeloda,oral medicine,.No significant progress has been experienced till now we are expecting good result. Can it be possible to treat him with the medication ? Please give me dependable answer to this.
Asked On : Wed, 9 Mar 2011
Answers:  1 Views:  148
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General Surgeon 's  Response
In stage 4 with metastasis chances are generally not so good ,only option available to you is chemotherapy.outcome of chemotherapy varies from patient to patient,stage of cancer& sign & symptoms & their impact on function of vital organs.Medical oncologist is right person to contact.
Answered: Wed, 9 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor